I was on 75mg Effexor XR my heart rate got real high 170 Bpm so I went to my PCP cause my psychologist said he couldn't help me with the meds he had given me. So 2 weeks later after I called him about my heart rate he Says its anxiety  he ups my dose to 150mg and my heart starts racing, blood pressure is high and I become suicidal and cut myself and tore up my shop with a baseball bat and I almost punched my daughter cause she asked me a question I have never done this! Well I call begging the nurse to tell the doctor to call me well the Doctor don't talk to his patients if they don't have an appointment so his nurse said what do you want now I hung up on her! Then called back to talk to another lady and finally the downed my dose to 75 mg I would have quit cold turkey but I know not to do it so I kept calling Dr. Nabil Gad's office and the nurse said that I was going down to 37.5 and the withdrawal affects started. I would only take 37.5 for a week and stop and I did well the day they wanted me to stop Lauren from Rehab of Cenla said Dr. Gad had to release me from his services I said why she said well you are not following his orders and I missed an appointment well I couldn't drive 30 minutes away or ride I was dizzy throwing up and heart was beating out of my chests the ambulance had came and told me it was the drug and I need to relax so my partner told Jamie why I couldn't go in that 1 day and she said ok that's fine we will call in you script! Then my partner called back when we found out he should drop me from care while I am withdrawing and Jamie messed up and said he dropped me cause I said I Was going to sue I never said that I only said I was suing Effexor no matter what it took the words I am suing Gad never came out of my mouth! So they dropped me and said they can no longer talk to me the even took my social worker away! So now with all this hell I am going through I don't even have a social worker to show me how to cope. Well all week due to Effexor I have had bad brain zaps  I have to go around the house in a wheelchair I throw up I have the shakes nightmares headaches heart pounding worse anxiety worse depression now thoughts of hurting others I have the suicidal thoughts my family has to handcuff me to something to watch me and last night my partner had to handcuff me I had a really bad thought about punching someone close to me and not stopping! I have no help my PCP said I need to see a neurologist due to the damage the drug could have caused and keep in mind I was only on it for 3 months! It has had long term affects!!!! I busted my wall in my room trying to run from stuff that isn't there! Do I think this is a safe drug no do I think this is long term yes cause I had a brain injury when I was 10 years old and this medicine done the opposite of what it's supposed to do! I have been calling around for a neurologist to see me no one takes Medicaid I think someone should help me with medical services!